# SDR SWIA202053688

- Difficulty date: October 13, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N177SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000535
- Aircraft time: 14,012 hours, 7,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS FRAME 87 HAS ARC DAMAGE (THROUGH) ON THE UNDERSIDE OF THE FLANGE ABOVE HARNESS W121.  C-CHECK RO 10/26/2020.  COMPLIED WITH ETD2020-170-030036 FOR PERMANENT REPAIR OF ARC DAMAGE ON CROSS FRAME 87 ABOVE HARNESS W121.  THIS REPAIR DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION.  NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY.
